Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Transformation Schemes Involving the Special (132)-Avoiding Permutation Patterns and a Binary Coding: An Algorithmic Approach

Author(s): Aminu Alhaji Ibrahim

Journal: Asian Journal of Algebra
ISSN 1994-540X

Volume: 1;
Issue: 1;
Start page: 10;
Date: 2008;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Permutation pattern | algebraic transformation | cellular algebra | binary coding | succession scheme | matrix representation

Some transformations have been designed and used on the Special (132)-avoiding Patterns of Permutations reported earlier by the Author. In this report, an algorithm has also been used to derive some matrix representations of the special permutation Scheme using binary coding. By the current development, an important theorem has now been formulated expressing some useful relationships between this scheme and a system of cellular algebra.

Tango Jona
Tangokurs Rapperswil-Jona

RPA Switzerland

Robotic Process Automation Switzerland